# SDR ARWA980431

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Damaged
- Location: Bs 1586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE LOWER ACCESS DOOR NR 60 AT FS 1586 IS DAMAGED.  FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW970101-0198.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 0198, CONTROL NR 5126.
